# SDR UIEA200600295

- Difficulty date: November 24, 2006
- Submitted: December 14, 2006
- Operation: Air carrier
- Aircraft: N516MC
- Make and model: Boeing 747243B
- Aircraft serial: 22507
- Aircraft time: 93,983 hours, 16,928 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND BETWEEN UPPER WING SKIN REAR SPAR AREA AND FLYING PANEL AT STATION 406.  REPAIR CARRIED OUT IAW XEO 57-112106 AND SRM 57-30-01 FIG 1.
